# SDR 01FDEA01022

- Difficulty date: December 1, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46634
- Aircraft time: 61,952 hours, 19,120 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Part number: ARH7024617
- Condition: Broken
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 RIGHT SLAT RETRACT CABLE HAS BROKEN STRANDS.  REMOVED AND REPLACED CABLE AND CONTROL PULLEY PER MM 27-89-13, 27-80-00.
